# SDR HNAA201701040003

- Difficulty date: January 4, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145
- Aircraft serial: 145069
- Aircraft time: 44,224 hours, 36,797 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED LEAK WARNING MESSAGE DISPLAYED AFTER TAKEOFF.  PERFORMED QRH  PROCEDURES, WARNING WENT AWAY AND REPEATEDLY CAME ON AND WENT AWAY.  GROUND RAN AIRCRAFT AT POWER WITH NR 2 BLEED AND NR 2 PACK ON FOR 10 MINUTES. NO WARNING OR CAUTION EICAS MESSAGE DISPLAYED.
